MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number ED-580XT
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ref (b)(4).
 
Event or Problem Description
On june 26th, 2024, fujifilm healthcare americas corporation was informed of an event involving ed-580xt.It was reported that metal objects were pulled through during a diagnostic procedure.The patient had a metal stent stuck/impacted and obstructing their bile duct that needed to be cut and broken into pieces in order to be removed.Due to this patients difficult altered anatomy it wasn't feasible to remove the scope multiple times from the patient and remove the metal pieces without pulling them through the channel and risking damaging the scope.The metal object which was involved, that was 'little pieces of metal wire from the broken biliary stent.The scope did not malfunction, it worked well during the entire procedure.Patient was normal state of health.Procedure was able to finish successfully.

Brand Name
FUJIFILM DUODENOSCOPE MODEL ED-580XT
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 25885 38
JA  2588538
MDR Report Key19773288
Report Number1000513161-2024-00036
Device Sequence Number18181249
Product Code FDT
UDI-Device Identifier14547410359289
UDI-Public(01)14547410359289
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2024
Report Date (Section F) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberED-580XT
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/26/2024
Event Location Hospital
Date Report to Manufacturer07/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown